Alert archive / South Carolina / Frost Advisories in 2015

Frost Advisory 5, NWS Charleston, SC

November 24, 20155 counties in South Carolina; Jenkins County, Screven County, Georgia

NWS Charleston, SC issued this frost advisory at Nov 24, 2015, 9:36 PM EST for 5 counties in South Carolina; Jenkins County, Screven County, Georgia. It took effect at Nov 25, 2015, 12:00 AM EST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Nov 24, 2015, 9:36 PM EST (02:36 UTC)
In effect from
Nov 25, 2015, 12:00 AM EST
Expired
Nov 25, 2015, 5:46 AM EST
In force
6 hr
Issued by
NWS Charleston, SC

Counties Jenkins County, GA, Screven County, GA, Allendale County, SC, Berkeley County, SC, Colleton County, SC, Dorchester County, SC, Hampton County, SC

The radar

The Charleston,SC radar (KCLX), 29 km from the middle of the area, began a volume at 02:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 2.6 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2015-11-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2015-11-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1715 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

763 
WWUS72 KCHS 250236
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
936 PM EST TUE NOV 24 2015

SCZ044-045-251045-
/O.NEW.KCHS.FZ.W.0006.151125T0800Z-151125T1300Z/
DORCHESTER-INLAND BERKELEY-
INCLUDING THE CITIES OF...ST. GEORGE...SUMMERVILLE...
MONCKS CORNER
936 PM EST TUE NOV 24 2015

...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EST WEDNESDAY.

* LOCATIONS...THE RISK FOR A LIGHT FREEZE WILL THE GREATEST ALONG
  AND NORTH OF A REEVESVILLE...RIDGEVILLE...SHULERVILLE LINE...BUT
  AWAY FROM A LAKE MOULTRIE. THIS INCLUDES SAINT GEORGE...SAINT
  STEPHEN...JAMESTOWN...AND CORDESVILLE. A FREEZE IS NOT CURRENTLY
  EXPECTED IN MONCKS CORNER OR SUMMERVILLE.

* TEMPERATURES...AROUND FREEZING.

* TIMING...A LIGHT FREEZE OF 1 TO 3 HOURS. SCATTERED FROST IS ALSO
  LIKELY ACROSS ALL OF DORCHESTER AND BERKELEY COUNTIES.

* IMPACTS...FREEZING TEMPERATURES COULD KILL SENSITIVE 
  VEGETATION AND DAMAGE UNPROTECTED OUTDOOR PLUMBING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO PROTECT SENSITIVE OUTDOOR VEGETATION AND COVER
UNPROTECTED OUTDOOR PLUMBING.

&&

$$

GAZ087-088-SCZ040-042-043-251045-
/O.NEW.KCHS.FR.Y.0005.151125T0500Z-151125T1300Z/
JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE...
HAMPTON...WALTERBORO
936 PM EST TUE NOV 24 2015

...FROST ADVISORY IN EFFECT UNTIL 8 AM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EST WEDNESDAY.

* LOCATIONS...FAR INTERIOR SOUTHEAST SOUTH CAROLINA AND SOUTHEAST
  GEORGIA. THIS INCLUDES...MILLEN...SYLVANIA...HILLTONIA...
  ALLENDALE...HAMPTON...ESTILL AND WALTERBORO.

* TEMPERATURES...MID 30S WITH SCATTERED FROST.

* IMPACTS...FROST COULD HARM SENSITIVE OUTDOOR VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO PROTECT SENSITIVE OUTDOOR VEGETATION.

&&

$$

SCZ050-052-251045-
/O.NEW.KCHS.FR.Y.0005.151125T0500Z-151125T1300Z/
CHARLESTON-TIDAL BERKELEY-
INCLUDING THE CITIES OF...CHARLESTON...DANIEL ISLAND...
NAVAL WEAPONS STATION CHARLESTON
936 PM EST TUE NOV 24 2015

...FROST ADVISORY IN EFFECT UNTIL 8 AM EST WEDNESDAY AWAY FROM THE
COAST AND CHARLESTON HARBOR...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EST WEDNESDAY.

* LOCATIONS...PORTIONS OF CHARLESTON AND SOUTHERN BERKELEY
  COUNTIES...MAINLY WEST OF HIGHWAY 17 AND OUTSIDE OF THE
  INTERSTATE 526 LOOP. THIS INCLUDES AWENDAW...RAVENEL AND
  HOLLYWOOD.

* TEMPERATURES...MID 30S WITH PATCHY TO SCATTERED FROST WELL
  INLAND FROM THE COAST AND CHARLESTON HARBOR.

* IMPACTS...FROST COULD HARM SENSITIVE OUTDOOR VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO PROTECT SENSITIVE OUTDOOR VEGETATION.

&&

$$
3 follow-up statements
715 
WWUS72 KCHS 250542
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1242 AM EST WED NOV 25 2015

SCZ044-045-251300-
/O.CON.KCHS.FZ.W.0006.151125T0800Z-151125T1300Z/
DORCHESTER-INLAND BERKELEY-
INCLUDING THE CITIES OF...ST. GEORGE...SUMMERVILLE...
MONCKS CORNER
1242 AM EST WED NOV 25 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING...

* LOCATIONS...THE RISK FOR A LIGHT FREEZE WILL THE GREATEST 
  ALONG AND NORTH OF A REEVESVILLE...RIDGEVILLE...SHULERVILLE 
  LINE...BUT AWAY FROM A LAKE MOULTRIE. THIS INCLUDES SAINT 
  GEORGE...SAINT STEPHEN...JAMESTOWN...AND CORDESVILLE. A FREEZE 
  IS NOT CURRENTLY EXPECTED IN MONCKS CORNER OR SUMMERVILLE.

* TEMPERATURES...AROUND FREEZING.

* TIMING...A LIGHT FREEZE OF 1 TO 3 HOURS. SCATTERED FROST IS 
  ALSO LIKELY ACROSS ALL OF DORCHESTER AND BERKELEY COUNTIES.

* IMPACTS...FREEZING TEMPERATURES COULD KILL SENSITIVE 
  VEGETATION AND DAMAGE UNPROTECTED OUTDOOR PLUMBING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO PROTECT SENSITIVE OUTDOOR VEGETATION AND COVER
UNPROTECTED OUTDOOR PLUMBING.

&&

$$

GAZ087-088-SCZ040-042-043-251300-
/O.CON.KCHS.FR.Y.0005.000000T0000Z-151125T1300Z/
JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE...
HAMPTON...WALTERBORO
1242 AM EST WED NOV 25 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING...

* LOCATIONS...FAR INTERIOR SOUTHEAST SOUTH CAROLINA AND 
  SOUTHEAST GEORGIA. THIS INCLUDES...MILLEN...SYLVANIA...
  HILLTONIA... ALLENDALE...HAMPTON...ESTILL AND WALTERBORO.

* TEMPERATURES...MID AND UPPER 30S WITH SCATTERED FROST.

* IMPACTS...FROST COULD HARM SENSITIVE OUTDOOR VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO PROTECT SENSITIVE OUTDOOR VEGETATION.

&&

$$

SCZ050-052-251300-
/O.CON.KCHS.FR.Y.0005.000000T0000Z-151125T1300Z/
CHARLESTON-TIDAL BERKELEY-
INCLUDING THE CITIES OF...CHARLESTON...DANIEL ISLAND...
NAVAL WEAPONS STATION CHARLESTON
1242 AM EST WED NOV 25 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING...

* LOCATIONS...PORTIONS OF CHARLESTON AND SOUTHERN BERKELEY 
  COUNTIES...MAINLY WEST OF HIGHWAY 17 AND OUTSIDE OF THE 
  INTERSTATE 526 LOOP. THIS INCLUDES AWENDAW...RAVENEL AND 
  HOLLYWOOD.

* TEMPERATURES...MID AND UPPER 30S WITH PATCHY TO SCATTERED FROST
  WELL INLAND FROM THE COAST AND AWAY FROM CHARLESTON HARBOR.

* IMPACTS...FROST COULD HARM SENSITIVE OUTDOOR VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO PROTECT SENSITIVE OUTDOOR VEGETATION.

&&

$$
748 
WWUS72 KCHS 250750
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
250 AM EST WED NOV 25 2015

SCZ044-045-251300-
/O.CAN.KCHS.FZ.W.0006.151125T0800Z-151125T1300Z/
/O.EXA.KCHS.FR.Y.0005.000000T0000Z-151125T1300Z/
DORCHESTER-INLAND BERKELEY-
INCLUDING THE CITIES OF...ST. GEORGE...SUMMERVILLE...
MONCKS CORNER
250 AM EST WED NOV 25 2015

...FROST ADVISORY IN EFFECT UNTIL 8 AM EST THIS MORNING...
...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EST THIS MORNING. THE
FREEZE WARNING HAS BEEN CANCELLED.

* LOCATIONS...MUCH OF INLAND BERKELEY AND DORCHESTER THIS INCLUDES
  SUCH COMMUNITIES AS SAINT GEORGE...SAINT STEPHEN...JAMESTOWN...
  HARLEYVILLE AND SUMMERVILLE.
 
* TEMPERATURES...IN THE MID 30S WITH SCATTERED FROST.

* IMPACTS...FROST COULD HARM SENSITIVE OUTDOOR VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO PROTECT SENSITIVE OUTDOOR VEGETATION.

&&

$$

GAZ087-088-SCZ040-042-050-052-250900-
/O.CAN.KCHS.FR.Y.0005.000000T0000Z-151125T1300Z/
JENKINS-SCREVEN-ALLENDALE-HAMPTON-CHARLESTON-TIDAL BERKELEY-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE...
HAMPTON...CHARLESTON...DANIEL ISLAND...
NAVAL WEAPONS STATION CHARLESTON
250 AM EST WED NOV 25 2015

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE
FROST ADVISORY.

NO MORE THAN PATCHY FROST IS EXPECTED WITH TEMPERATURES NO LOWER
THAN THE UPPER 30S.

$$

SCZ043-251300-
/O.CON.KCHS.FR.Y.0005.000000T0000Z-151125T1300Z/
INLAND COLLETON-
INCLUDING THE CITY OF...WALTERBORO
250 AM EST WED NOV 25 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING...

* LOCATIONS...INLAND COLLETON COUNTY. THIS INCLUDES SUCH
  COMMUNITIES AS WALTERBORO...SMOAKS AND ISLANDTON. 

* TEMPERATURES...IN THE MID 30S.

* IMPACTS...FROST COULD HARM SENSITIVE OUTDOOR VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO PROTECT SENSITIVE OUTDOOR VEGETATION.

&&

$$
375 
WWUS72 KCHS 251046
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
546 AM EST WED NOV 25 2015

SCZ043>045-251200-
/O.CAN.KCHS.FR.Y.0005.000000T0000Z-151125T1300Z/
INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INCLUDING THE CITIES OF...WALTERBORO...ST. GEORGE...SUMMERVILLE...
MONCKS CORNER
546 AM EST WED NOV 25 2015

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE
FROST ADVISORY.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this frost advisory went out at Nov 24, 6:19 PM EST, 3 hours 17 minutes earlier.

Area forecast discussion, Nov 24, 6:19 PM EST, 3 hours 17 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON SC
619 PM EST TUE NOV 24 2015

.SYNOPSIS...
HIGH PRESSURE WILL EXTEND ACROSS THE REGION THROUGH THE START OF THE
WEEKEND...WHILE A WEAK COASTAL TROUGH FORMS JUST OFF THE SOUTHEAST
COAST WEDNESDAY AND THURSDAY. A WEAK COLD FRONT WILL DROP THROUGH
SATURDAY NIGHT...FOLLOWED BY HIGH PRESSURE BUILDING DOWN EAST OF THE
APPALACHIANS SUNDAY INTO EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
HIGH PRESSURE WILL EXTEND ACROSS THE AREA TONIGHT AS A WEAK
COASTAL TROUGH BEGINS TO CONSOLIDATE OFFSHORE. A FAST...ZONAL
FLOW ALOFT WILL MAINTAIN AN EXTENSIVE...YET THIN...FILED OF CIRRUS
ACROSS THE CAROLINAS AND GEORGIA THROUGH THE NIGHT. IT IS UNCLEAR
EXACTLY HOW MUCH IMPACT THE CLOUDS WILL HAVE ON OVERNIGHT
TEMPERATURES...BUT STILL EXPECT A WARMER NIGHT ACROSS THE
LOWCOUNTRY AND COASTAL EMPIRE COMPARED TO THIS MORNING. LOW/MID-
LEVEL CLOUDS WILL BEGIN TO WORK ONSHORE ALONG THE GEORGIA COAST
EARLY WEDNESDAY MORNING AS 295K ISENTROPIC LIFT ENSUES. EARLY
EVENING GOES- EAST IR IMAGERY ALREADY SHOWS AN EXTENSIVE
STRATOCUMULUS DESK OFFSHORE...WHICH WILL BEGIN TO MOVE CLOSER TO
THE GEORGIA COAST AFTER MIDNIGHT.

THE BOUNDARY LAYER HAS ALREADY DECOUPLED INLAND WITH MANY INLAND
OBSERVATION STATIONS REPORTING CALM WINDS AS OF 24/23Z. AS A
RESULT...INLAND TEMPERATURES ARE DROPPING QUICKLY DESPITE THE
VEIL OF CIRRUS OVERHEAD. THERE ARE SOME CONCERNS THAT SCATTERED
FROST COULD DEVELOP WELL INLAND A FEW HOURS BEFORE SUNRISE WEDNESDAY
MORNING WITH LIGHT WINDS AND MAINLY CLEAR SKIES. DEPENDING ON HOW
TEMPERATURES RESPOND OVER THE NEXT SEVERAL HOURS...A FROST
ADVISORY MAY BE NEEDED LATER THIS EVENING FOR FAR INLAND AREAS
WERE LOWS ARE EXPECTED TO FALL INTO THE MID 30S. OVERNIGHT LOWS
WILL RANGE FROM THE MID 30S WELL INLAND TO THE UPPER 40S/LOWER 50S
AT THE BEACHES WITH MID 50S OUT ON TYBEE ISLAND.

FOR THE EARLY EVENING UPDATE...
* ADJUSTED HOURLY TEMPERATURES TO STEEPEN THE EARLY EVENING
  THERMAL CURVE.
* LOWERED WIND SPEEDS INLAND.
* EXPANDED A MENTION OF PATCHY FROST WELL INLAND.
* MADE SLIGHT ADJUSTMENTS TO OVERNIGHT LOWS WELL INLAND TO
  INTRODUCE A BIT MORE OF A RADIATIONAL COMPONENT.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
WEDNESDAY AND WEDNESDAY NIGHT...A MID AND UPPER LEVEL RIDGE WILL
BEGIN TO EXPAND OVER THE REGION FROM THE GULF OF MEXICO. MEANWHILE
AT THE SURFACE...HIGH PRESSURE WILL MOVE FROM NEW ENGLAND TO OFF THE
COAST OF NOVA SCOTIA...ALL WHILE CONTINUING TO BUILD DOWN INTO THE
REGION ALONG THE LEE OF THE APPALACHIANS. AS THIS OCCURS...A WEAK
COASTAL TROUGH WILL TAKE SHAPE JUST OFF THE SOUTHEAST COAST.
CLOUDS WILL BE ON THE INCREASE DUE TO AN INFLUX OF ATLANTIC
MOISTURE WITHIN THE NORTHEAST LOW-LEVEL FLOW...AND THERE IS A
SLIGHT CHANCE FOR SHOWERS ALONG THE GEORGIA COAST WEDNESDAY AND
ALL COASTAL AREAS WEDNESDAY NIGHT. ALTHOUGH THERE IS SOMEWHAT OF A
WEDGE INLAND WITH NORTHEAST FLOW ACROSS THE AREA...RISING HEIGHTS
ALOFT WILL SUPPORT CONTINUED MODIFICATION OF TEMPERATURES...WITH
HIGHS IN THE MID 60S AND LOWS WEDNESDAY NIGHT IN THE MID 40S
NORTHWEST TO THE MID AND UPPER 50S FOR COASTAL AREAS.

THANKSGIVING DAY AND NIGHT...VERY LITTLE CHANGE TO THE OVERALL
SYNOPTIC PATTERN...AS AN UPPER LEVEL RIDGE CONTINUES TO BUILD OVER
THE REGION FROM THE GULF OF MEXICO AND HIGH PRESSURE PERSISTS INLAND
WITH A WEAK COASTAL TROUGH JUST OFFSHORE. PERSISTENT ADVECTION OF
ATLANTIC MOISTURE ONSHORE AND WEAK ISENTROPIC ASCENT WILL CONTINUE
TO SUPPORT A SLIGHT CHANCE OF SHOWERS FOR AREAS CLOSER TO THE COAST.
TEMPERATURES WILL CONTINUE TO WARM UNDER THE INFLUENCE OF THE UPPER
RIDGE...WITH HIGHS IN THE UPPER 60S TO NEAR 70S AND NIGHTTIME LOWS
IN THE 50S.

FRIDAY...THE LOW LEVEL FLOW APPEARS TO SHIFT MORE NORTHERLY AS THE
COASTAL TROUGH WEAKENS AND SHIFTS FARTHER OFFSHORE. WITH HIGH
PRESSURE IN PLACE INLAND AND LESS ATLANTIC MOISTURE ADVECTING
IN...IT APPEARS THERE MIGHT BE MORE SUNSHINE...ALLOWING HIGHS TO
REACH THE LOWER 70S ACROSS THE AREA.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
A FAIRLY COMPLICATED SYNOPTIC PATTERN SETS UP OVER THE LONG TERM
PERIOD...WITH INCREASING MODEL DISCREPANCIES LATE IN THE PERIOD.
UPPER LEVEL RIDGING WILL PREVAIL OVER THE REGION THROUGH SATURDAY
WITH SURFACE HIGH PRESSURE CONTINUING OVER THE REGION. THE UPPER
RIDGE THEN FLATTENS SATURDAY NIGHT...ALLOWING A WEAK BACKDOOR COLD
FRONT TO DROP THROUGH THE AREA. COLD AIR DAMMING THEN APPEARS TO
DEVELOP SUNDAY AND MONDAY...WITH SOME MODEL UNCERTAINTY ON IF AND
HOW QUICKLY IT WILL ERODE EARLY NEXT WEEK.

OVERALL...EXPECT RAIN-FREE CONDITIONS THROUGH AT LEAST SATURDAY
NIGHT...WITH INCREASING CHANCES OF RAIN LATE IN THE WEEKEND INTO
EARLY NEXT WEEK WITH THE WEDGE AT THE SURFACE...PLENTY OF MOISTURE
OVER THE REGION AND UPPER LEVEL DISTURBANCES PASSING ALOFT.
TEMPERATURES WILL BE ABOVE NORMAL THROUGH SATURDAY NIGHT...WITH
HIGHS THEN FALLING BELOW NORMAL LATE IN THE WEEKEND INTO EARLY NEXT
WEEK.

&&

.AVIATION /23Z TUESDAY THROUGH SUNDAY/...
VFR...ALTHOUGH CIGS AROUND 4KFT WILL LIKELY IMPACT KSAV BY 11-12Z
AND KCHS BY 15Z. A PERIOD OF HIGH-END MVFR CIGS COULD OCCUR BY
MID-MORNING WEDNESDAY...BUT CONFIDENCE IS NOT HIGH ENOUGH ATTM TO
INCLUDE A MENTION AT EITHER TERMINAL.

EXTENDED AVIATION OUTLOOK...A WEAK COASTAL TROUGH JUST OFFSHORE MAY
BRING ISOLATED SHOWERS AND THE POSSIBILITY OF MVFR CEILINGS FOR
BRIEF PERIODS WEDNESDAY AND THURSDAY. OTHERWISE...VFR WILL
PREVAIL.

&&

.MARINE...
TONIGHT...PUSHED THE START TIME OF THE VARIOUS SMALL CRAFT
ADVISORIES BACK BY SEVERAL PER LATEST 18Z MODEL DATA. STILL EXPECT
NORTHEAST WINDS TO PICK UP OVERNIGHT...BUT SMALL CRAFT ADVISORY
CONDITIONS WILL LIKELY NOT BE MET UNTIL WEDNESDAY MORNING.

WEDNESDAY THROUGH SUNDAY NIGHT...SMALL CRAFT ADVISORIES ARE UP
FOR ALL OF THE WATERS...EXCEPT THE CHARLESTON HARBOR...AND MAY
REMAIN UP FOR THE REST OF THIS WEEK. HIGH PRESSURE WILL BE IN LEE
OF THE APPALACHIAN MOUNTAINS WEDNESDAY AFTERNOON THROUGH SATURDAY
WHILE A COASTAL TROUGH WILL BE JUST OFFSHORE. THE INTERACTION
BETWEEN THESE TWO FEATURES WILL LEAD TO NORTHEAST WINDS THROUGH
SATURDAY. THE PRESSURE GRADIENT IS EXPECTED TO BE THE STRONGEST
WEDNESDAY AFTERNOON AND EVENING...WHICH IS WHEN WIND GUSTS ACROSS
PORTIONS OF THE WATERS COULD APPROACH 30 KT. SEAS WILL BUILD TO
AROUND 4-6 FT ACROSS THE INNER WATERS AND 6-8 FT ACROSS THE OUTER
GA WATERS BY WEDNESDAY EVENING. WINDS WILL EASE A FEW KT ON
THURSDAY AS THE PRESSURE GRADIENT WEAKENS...BUT THEY WILL REMAIN
THE HIGHEST ACROSS THE OUTER GA WATERS. HOWEVER...SEAS WILL TREND
UPWARD. THIS IS BECAUSE STRONGER NORTHEAST WINDS FURTHER OFFSHORE
FROM WEDNESDAY NIGHT...AND PERSISTING INTO THURSDAY
NIGHT...COMBINED WITH A LONG FETCH WILL ALLOW FOR BUILDING SEAS ON
THURSDAY. SEAS ARE EXPECTED TO PEAK DURING THE THURSDAY NIGHT OR
FRIDAY MORNING TIME FRAME. WAVE HEIGHTS AT THIS TIME ARE EXPECTED
TO BE 4-6 FT ACROSS THE INNER WATERS WITH SOME 7 FOOTERS POSSIBLE
AROUND 20 NM OUT. WAVES ACROSS THE OUTER GA WATERS ARE EXPECTED TO
BE 7-9 FT WITH SOME 10 FOOTERS POSSIBLE AROUND 60 NM OUT. EXPECT
NORTHEAST WINDS ACROSS THE COASTAL WATERS TO CONTINUE FRIDAY AND
SATURDAY...ONLY UNDERGOING THE TYPICAL DIURNAL AND NOCTURNAL
VARIATIONS. SEAS SHOULD SLOWLY SUBSIDE DURING THIS TIME PERIOD AS
THE STRONGER WINDS FURTHER OFFSHORE EASE AND SHIFT TO THE NORTH
NORTHEAST...LESSENING THE FETCH AND WAVE GENERATION REGION
OFFSHORE.

&&

.TIDES/COASTAL FLOODING...
COASTAL WINDS HAVE BEEN CLOSE TO 10 KT WITH A SLIGHT VEER TO ENE
THIS AFTERNOON. GIVEN THESE CONDITIONS THE HIGH TIDE THIS EVENING
IS EXPECTED TO REMAIN BELOW COASTAL FLOOD ADVISORY CRITERIA.

THE WEDNESDAY MORNING HIGH TIDE AROUND DAYBREAK IS EXPECTED TO
EXCEED COASTAL FLOOD ADVISORY FOR BOTH THE CHARLESTON SC AND FT
PULASKI GA TIDE GAGES. NE TO NNE WINDS WILL INCREASE SLIGHTLY
OVERNIGHT WHILE THE WEDNESDAY MORNING HIGH TIDE WILL ALREADY BE
NEAR ADVISORY LEVELS WITHOUT ANY WIND FORCING. SINCE IT SEEMS THAT
TO REACH WARNING CRITERIA WE NEED A DECENT PERSISTENCE PERIOD OF
SEVERAL HIGH TIDE CYCLES...THE CHANCES THAT EITHER CHARLESTON OR
FT PULASKI WILL REACH WARNING LEVELS ARE TOO LOW TO WARRANT A
COASTAL FLOOD WATCH. WE THEREFORE ISSUED AN ADVISORY FOR THE
COASTAL AREAS FOR WEDNESDAY MORNING.

TIDE LEVELS WILL BE ELEVATED FOR THE REMAINDER OF THE WEEK DUE TO
THE FULL MOON ON WEDNESDAY AND PERSISTENT NORTHEAST WINDS. TIDAL
FLOODING IS EXPECTED TO BE THE MOST SIGNIFICANT DURING THE
THURSDAY MORNING HIGH TIDE CYCLE...WHEN MODERATE TIDAL FLOODING IS
EXPECTED. ADDITIONALLY...THE WEDNESDAY AND THURSDAY EVENING HIGH
TIDE CYCLES ALONG WITH THE FRIDAY MORNING HIGH TIDE CYCLE COULD
RESULT IN SHALLOW TIDAL FLOODING.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...COASTAL FLOOD ADVISORY FROM 4 AM TO 10 AM EST WEDNESDAY FOR
     GAZ117-119-139-141.
SC...COASTAL FLOOD ADVISORY FROM 4 AM TO 10 AM EST WEDNESDAY FOR
     SCZ048>052.
MARINE...SMALL CRAFT ADVISORY FROM 11 AM WEDNESDAY TO 6 PM EST SUNDAY
     FOR AMZ350-352-354.
     SMALL CRAFT ADVISORY FROM 5 AM WEDNESDAY TO 6 PM EST SUNDAY
     FOR AMZ374.

&&

ST
Hazardous weather outlook, Nov 24, 4:28 PM EST, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
428 PM EST TUE NOV 24 2015

GAZ117-119-139-141-SCZ048>052-252130-
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY-
428 PM EST TUE NOV 24 2015

...COASTAL FLOOD ADVISORY IN EFFECT FROM 4 AM TO 10 AM EST
WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

COASTAL FLOODING...TIDE LEVELS WILL BE ELEVATED THROUGH THE WEEK
DUE TO THE FULL MOON AND PERSISTENT NORTHEAST WINDS. MODERATE SALT
WATER FLOODING IS LIKELY AROUND THE TIMES OF HIGH TIDE THROUGH
FRIDAY...ESPECIALLY IN THE MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

AMZ330-350-352-354-374-GAZ087-088-099>101-114>116-118-137-138-140-
SCZ040-042>045-047-252130-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-
428 PM EST TUE NOV 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 24, 9:36 PM ESTFreeze WarningCHSBerkeley, Dorchester5 hr
Nov 25, 3:43 PM ESTCoastal Flood AdvisoryCHS18 hr

Nearby

Frost Advisories in South Carolina, 2015Frost Advisories in Georgia, 2015Every frost advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.